# SDR 2020FA0000497

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: General aviation
- Aircraft: N1687C
- Make and model: Cessna 172S
- Aircraft serial: 172S11731
- Aircraft time: 2,115 hours
- Engine: Lyc IO360L2A
- Engine time: 2,115 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Location: Magneto
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVET WITHIN MAGNETO IMPULSE COUPLING (P/N: M3163) DURING 500 HOUR MAGNETO INSPECTION.
